Հայաստանի բժշկագիտություն =Medical Science of Armenia

Морфологические изменения при острой и хронической интоксикации 3,4-дихлорбутеном

Петросян, Ф. Р. and Гижларян, М. С. (1982) Морфологические изменения при острой и хронической интоксикации 3,4-дихлорбутеном. Էքսպերիմենտալ և կլինիկական բժշկության հանդես, 22 (3). pp. 225-230. ISSN 0514-7484

[img]
Preview
PDF
Download (1215Kb) | Preview
    Item Type: Article
    Additional Information: 3,4-դիքլորբութենով սուր և խրոնիկական թունավորման ժամանակ տեղի ունեցող հյուսվածաբանական փոփոխությունները։ Morphological changes in acute and chronic intoxications by 3,4-dichlorbuten.
    Uncontrolled Keywords: Պետրոսյան Ֆ. Ռ., Գիժլարյան Մ. Ս., Petrossian F. R., Gizhlarian M. S.
    Subjects: R Medicine > RS Pharmacy and materia medica > Toxicology
    Divisions: UNSPECIFIED
    Depositing User: Ms. Marina Tigranyan
    Date Deposited: 10 Oct 2013 11:47
    Last Modified: 10 Oct 2013 16:18
    URI: http://medsci.asj-oa.am/id/eprint/5621

    Actions (login required)

    View Item